# SDR 97ZZZX2033

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23407
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920055
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Clamp
- Part number: RA19833
- Condition: Failed
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAPCO P/N RA1983-3 CLAMP (DE-ICE BOOT AND HARNESS LEADS ATTACH AT THIS POINT ON PART) FAILED (CRACKED INTO PIECES) ALLOWING WEIGHT OF PIECES TO PULL LEAD WIRES FROM SPINNER BULKHEAD TERMINAL STRIP.  TERMINAL STRIP ON SPINNER BULKHEAD THEN FAILED AND PULLED WIRES FROM PROP DE-ICE SLIP RING.  PILOT FOUND WIRES HANGING OUT OF SPINNER ON PRE-FLIGHT.
